# SDR HEEA080018

- Difficulty date: June 10, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 3,961 hours
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Ecu
- Part number: 23072790
- Part serial: JG8ALK0477
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PITCH SCREECHING SOUND AT END OF N1 SPILLDOWN. REPLACED WITH SERVICEABLE PART.
